Large-time behavior of solutions of a semilinear elliptic equation with a dynamical boundary condition

M. Fila, K. Ishige, T. Kawakami

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

The main purpose of the paper is to study the large-time behavior of positive solutions of a semilinear elliptic equation with a dynamical boundary condition. We show that small solutions behave asymptotically like suitable multiples of the Poisson kernel.

Original languageEnglish
Pages (from-to)69-100
Number of pages32
JournalAdvances in Differential Equations
Volume18
Issue number1-2
Publication statusPublished - 2013 Sep 19

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Large-time behavior of solutions of a semilinear elliptic equation with a dynamical boundary condition'. Together they form a unique fingerprint.

Cite this